# SDR CALA2025102710614

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 93,427 hours, 14,782 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF ROLL RT FWD FUEL PUMP LIGHT ON.. LANDED 357.7GW DEBRIEF. CREW ALSO REORTED C/B TRIPPED. FOLLOW FIM 28-22-TASK 819 FOR T/S. WARNING: DO NOT RESET C/B UNTIL PROBLEM IS CORRECTED. REF. FIM 28-22 TASK 820, PERF. INSULATION RESISTANCE CHECK OF RIGHT FWD FUEL PUMP REF. AMM 28-22-00-760-801. INITIAL AND FINAL RESISTANCE CHECK SATISFACTORY AND NO FURTHER DEFECTS NOTED AT THIS TIME. CONTINUING TROUBLESHOOTING.  ACP IDT FOR CDCCL ITEMS OF AMM 28-22-00-760-801 RESISTANCE CHECKS COMPLETED FIM 28-22 FAULT TREE 820. CHECKED VAC ON CONNECTOR D3986, PINS 2,4, AND 6 ALL PINS PRODUCED 115VAC. VERIFIED PUMP OPERATION BY  RUNNING RIGHT FWD FUEL PUMP FOR 30 MINUTES AS REQUESTED BY TOMC. FUEL LIGHT STAYED OFF AND CB STAYED CLOSED.  OPS CHECK GOOD AT THIS TIME AND THE CONDITION THAT SET THE CB TO OPEN IS NOT PRESENT AT THIS TIME.
